# SDR DALA2023111609466

- Difficulty date: November 11, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N324DX
- Make and model: Airbus A321-211
- Aircraft serial: 7765
- Aircraft time: 19,236 hours, 8,614 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3024 SLIDE DISARMING PIN ATTACHING LANYARD MISSING OR DAMAGED / LOCATIONS:606. CORRECTIVE ACTION: REPLACED DOOR DISARMING PIN LANYARD. OK FOR SERVICE. (0059826)
